# SDR CA010212019

- Difficulty date: January 24, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Part number: 9787320015EX
- Condition: Failed
- Location: Te Flap Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSTALLATION OF FLAP CONTROL WARNING UNIT, FLAP FAILURE WAS EXPERIENCED ON INITIAL FUNCTION TESTS. ERRONEOUS ERROR CODE E212 DISPLAYED CAUSING FLAP FAILURE. F.C.W.U. REPLACED AND SYSTEM FUNCTION CHECKS WERE OK.
